| Model Number |
HY9S56R16 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of a custom tubing pack, it was reported that there was an issue with the vrv pressure relief valve.The vrv was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the vrv was used in the lv vent line and it occluded during the case causing the customer to switch it out.It was stated that the customer used a flow between 1-1.5 l/min.
Additional Manufacturer Narrative
Medtronic received additional information that the component was not failing from the first-time blood entered it.It worked as expected for a while.It appeared that the valve was stuck.The pressure was not released.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.